# SDR RRXA002693

- Difficulty date: May 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK 1 INCH AND 4 INCH LONG ON THE LOWER CENTER WING AREA EXTERNAL/INTERCOSTAL AT STA 781 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21, 51-1-4, 53-3-0 AND 51-1-21.
